Advanced Search
Article Contents
Article Contents

On the order bounds for one-point AG codes

Abstract / Introduction Related Papers Cited by
  • The order bound for the minimum distance of algebraic geometry codes was originally defined for the duals of one-point codes and later generalized for arbitrary algebraic geometry codes. Another bound of order type for the minimum distance of general linear codes, and for codes from order domains in particular, was given in [1]. Here we investigate in detail the application of that bound to one-point algebraic geometry codes, obtaining a bound d* for the minimum distance of these codes. We establish a connection between d* and the order bound and its generalizations. We also study the improved code constructions based on d*. Finally we extend d* to all generalized Hamming weights.
    Mathematics Subject Classification: Primary: 94B27; Secondary: 14G50, 14H55.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Andersen and O. Geil, Evaluation codes from order domain theory, Finite Fields Appl., 14 (2008), 92-123.doi: 10.1016/j.ffa.2006.12.004.


    P. Beelen, The order bound for general algebraic geometric codes, Finite Fields Appl., 13 (2007), 665-680.doi: 10.1016/j.ffa.2006.09.006.


    I. Duursma, Algebraic geometry codes: general theory, in "Advances in Algebraic Geometry Codes'' (eds. E. Martinez-Moro, C. Munuera and D. Ruano), World Scientific, Hackensack, (2008), 1-48.


    I. Duursma and R. Kirov, An extension of the order bound for AG codes, in "Applied Algebra, Algebraic Algorithms and Error-Correcting Codes'' (eds. M. Bras and T. Hoholdt), (2009), 11-22.


    I. Duursma, R. Kirov and S. ParkDistance bounds for algebraic geometric codes, preprint, arXiv:1001.1374


    I. Duursma and S. Park, Coset bounds for algebraic geometric codes, Finite Fields Appl., 16 (2010), 36-55.doi: 10.1016/j.ffa.2009.11.006.


    G. L. Feng and T. N. T. Rao, Improved geometric Goppa codes. Part I: basic theory, IEEE Trans. Inform. Theory, 41 (1995), 1678-1693.doi: 10.1109/18.476241.


    J. Hansen, Codes on the Klein quartic, ideals, and decoding, IEEE Trans. Inform. Theory, 33 (1987), 923-925.doi: 10.1109/TIT.1987.1057365.


    P. Heijnen and R. Pellikaan, Generalized Hamming weights of $q$-ary Reed-Muller codes, IEEE Trans. Inform. Theory, 44 (1998), 181-197.doi: 10.1109/18.651015.


    T. Høholdt, J. H. van Lint and R. Pellikaan, Algebraic geometry codes, in "Handbook of Coding Theory'' (eds. V.S. Pless, W.C. Huffman and R.A. Brualdi), Elsevier, Amsterdam, The Netherlands, (1998), 871-961.


    C. Munuera, Generalized Hamming weights and trellis complexity, in "Advances in Algebraic Geometry codes'' (eds. E. Martinez-Moro, C. Munuera and D. Ruano), World Scientific, Hackensack, (2008), 363-390.


    C. Munuera and R. Pellikaan, Equality of geometric Goppa codes and equivalence of divisors, J. Pure Appl. Algebra, 90 (1993), 229-252.doi: 10.1016/0022-4049(93)90043-S.


    C. Munuera, A. Sepúlveda and F. Torres, Algebraic geometry codes from Castle curves, in "Coding Theory and Applications'' (ed. Á. Barbero), Springer, (2008), 117-127.doi: 10.1007/978-3-540-87448-5_13.


    H. Stichtenoth, "Algebraic Function Fields and Codes,'' Springer, New York, 1993.

  • 加载中

Article Metrics

HTML views() PDF downloads(202) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint